MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0404-32P01CN-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they found tiny fibers in raytec gauze.The fibers were determined to be part of the gauze.A picture was submitted which showed an autologous bone with tiny fibers attached to them.There was no patient injury.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key10317766
Report Number3005883396-2020-00036
Device Sequence Number19577933
Product Code GDY
UDI-Device Identifier10884521700826
UDI-Public10884521700826
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0404-32P01CN-1
Device Catalogue NumberG0404-32P01CN-1
Device Lot Number190914AF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1